# SDR REXA2019061340840

- Difficulty date: June 4, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,476 hours, 27,244 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER EDGE MEMBER IS CRACKED AT THE AFT SIDE, UNDER TOP STEP 832ET.   REPAIRED PAX DOOR UPPER EDGE MEMBER IAW REO 601R-52-11-279
